MAUDE Adverse Event Report: COVIDIEN SURGICAL RELIATACK; STAPLE, IMPLANTABLE

COVIDIEN SURGICAL RELIATACK; STAPLE, IMPLANTABLE
Model Number RELTACK5RDPT
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: reltack4xdpt, reltack4xdpt reliatack device 4 deeppurc (lot# n5a1787y); reltack5rdpt, reload reltack5rdpt reliatack 5deeppurc (lot# n3f0419y); reltack5r, reltack5r reliatack articulating reloada (lot# n4d2268y); reltack5r, reltack5r reliatack articulating reloada (lot# n4d2268y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a laparoscopic incisional hernia repair, when fixing the mesh, when the cartridge was being installed, it could not be locked and fixed.The shaft was straight and vertical, but it was not fixed.After several attempts, it was fixed, and it was used on the patient.The issue occurred on the other two devices.A different type of tacker was used to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: g3, h6.Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
RELIATACK
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22666278
Report Number1219930-2025-03372
Device Sequence Number7486714
Product Code GDW
UDI-Device Identifier20884521202402
UDI-Public(01)20884521202402(17)260531(10)N3F0419Y
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151659
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberRELTACK5RDPT
Device Catalogue NumberRELTACK5RDPT
Device Lot NumberN3F0419Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/14/2025
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11.
Patient SexUnknown